MathSciNet Relay Station
MathSciNet bibliographic data
MR1999152 15A24
Zhang, Yuhai On Hermitian positive definite solutions of matrix equation $X+A^\ast X^{-2}A=I$. Linear Algebra Appl. 372 (2003), 295–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement